# SDR 2023FA0000396

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: General aviation
- Aircraft: N387AS
- Make and model: Beech C90
- Aircraft serial: LJ1417
- Aircraft time: 7,442 hours, 7,150 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BRAKE FAIL ON TOUCHDOWN. PILOT SIDE RH PEDAL WOULD PRESS TO FLOOR. CO PILOT RH SIDE SPONGY. BLED BRAKE SYSTEM. OPERATIONAL GROUND CHECKS SATISFACTORY.
